Couldn't find what you looking for?

TRY OUR SEARCH!


Hi! I am switched from Toprol XL to another medication. I have problem with frequent urination, blurred vision and some other problems. Please tell me is it possible that I have withdrawal from Toprol XL? What should I do?

Loading...


Hi! I used Toprol XL. When my doctor changed me medication I didn’t have any withdrawal effect.
If the symptoms started in relationship to changing medications, it might be good to tell your doctor about problems. You can back to Toprol XL at a lower dose. But, your cardiologist will suggested to you best solution.
Reply

Loading...

I have been on toprol for about a year now, and started with 50 mg. and have moved to 100 mg now. there are times when i will make the mistake of not refilling the Rx and miss days. the first day is ok but starting the second day, i get so sick. my whole body aches like its been beaten, my heart palpitates, so fatigued.. i would like to know if its the drug dependence that makes me this way? I am only 21 and i really hate that i have to take this for the rest of my life, and would like to know if there are any other options.
Reply

Loading...

How do others fare after going off ToprolXL?
I have found after several months of using Toprol (50 mg dose before bedtime) and its generic form that it caused in me unaccustomed "aches and pains" and annoying queasiness. So, not liking the near nausea I was getting from it (I am also on Atacan and staying on it) and have only labile HBP in the 130's and 140's), I decided to try going off the Toprol.
I can't tell you what a difference it has made being off that medicine. Nor has my HBP been affected significantly (nor was it by being either on it or off it). I had had a minor heart attack late last year ('06) which in the opinion of doctors demanded a quintuple bypass (I am 84 y/o). The bypass went smoothly. I feel great (I am working fulltime as a college teacher).
I was hesitant to "experiment" with going off such a potent drug as Toprol. So, I tapered off of it for about only a week. But now that I have and confine myself to taking 'Baby Aspirin' at night along with Atacan in the a.m., I feel 100% better--no more nightmares, restlessness, bloatedness, muscle pain, and above all that annoying feeling of queasiness in my stomach.
I won't get into finger-pointing about advisories from MDs. Medicine is an art as well as a science. In either respect, advice is subject to various conclusions and differences of opinion. People react differently to various medicines. I also feel that MDs these days probably tend to over-prescribe, but not necessarily for "legal" reasons yet that, too, may be factored in in some cases.. There are also regional differences within the U.S. in terms of types and degrees of medical treatment of this or that condition. Some regions are "radical," some conservative in terms of treatment. From my own experience, I would advise people to find out what region they are in by asking their physician about the given "syndrome" that reigns in a given region. Florida, for instance, it outstanding for tending toward the radical. This may well be a reflection of the "patient market" or demand in the given State, a market in Florida, at least, that includes the yearning by oldsters for perpetual life for well past the age of 100 y/o! ---ALW>>
Reply

Loading...